<  Back to the Polytechnique Montréal portal

New approaches for optimizing over the semimetric polytope

Antonio Frangioni, Andrea Lodi and Giovanni Rinaldi

Article (2005)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/24154/
Journal Title: Mathematical Programming (vol. 104, no. 2-3)
Publisher: Springer
DOI: 10.1007/s10107-005-0620-5
Official URL: https://doi.org/10.1007/s10107-005-0620-5
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:09
Cite in APA 7: Frangioni, A., Lodi, A., & Rinaldi, G. (2005). New approaches for optimizing over the semimetric polytope. Mathematical Programming, 104(2-3), 375-388. https://doi.org/10.1007/s10107-005-0620-5

Statistics

Dimensions

Repository Staff Only

View Item View Item